# SDR CALA2025052004837

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 80,693 hours, 33,370 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Pcb
- Part number: D9259018700000
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CALL LIGHT/AURAL WARNING GOING OFF INTERMITTENTLY AT ROW 26A.   DISCONNECTED PAX CALL CONNECTOR AT ROW 26 A, B, C.  REF GMM 05-30-05.  INSTALLED INOP STICKER ON FWD FAP PANEL. CALHOUN, SAM (V947403) DEFERRED PER MEL, DISCONNECTED PAX CALL CONNECTOR AT ROW 26 A, B, C.  REF GMM 05-30-05.  INSTALLED INOP STICKER ON FWD FAP PANEL. DEFERRED DIRECTLY BY TOMC DUP LOG 4875515 REOPEN ORF U296760 17MAY25 FOR: CLOSED IN ERROR CLOSED IN ERROR REMOVED AND REPLACED PAX CALL LIGHT/AURAL WARNING BOARD PER AMM 25-00-00.
